Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 298640, 15 pages
http://dx.doi.org/10.1155/2012/298640
Research Article

Error Analysis of Galerkin's Method for Semilinear Equations

Department of Mathematics, Tokyo Institute of Technology, 2-12-1 Ookayama, Meguro-ku, Tokyo 152-8551, Japan

Received 7 January 2012; Revised 16 May 2012; Accepted 8 June 2012

Academic Editor: Hui-Shen Shen

Copyright © 2012 Tadashi Kawanago. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tadashi Kawanago, “Error Analysis of Galerkin's Method for Semilinear Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 298640, 15 pages, 2012. https://doi.org/10.1155/2012/298640.